A fixed point theorem with application to abstract economy

C. H. Huang, Liang-Ju Chu

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper provides an extension of the classical general equilibrium model to the setting of l.c.-spaces, which are infinite dimensional topological spaces without linear structure. By using a KKM theorem, we establish a general fixed point theorem. As an application, we derive a new existence theorem of equilibria for abstract economies involving We-majorized set-valued mappings.

Original languageEnglish
Pages (from-to)177-184
Number of pages8
JournalJournal of Nonlinear and Convex Analysis
Volume17
Issue number1
Publication statusPublished - 2016 Jan 1

Fingerprint

Abstract Economy
KKM Theorem
General Equilibrium
Set-valued Mapping
Equilibrium Model
Topological space
Existence Theorem
Fixed point theorem

Keywords

  • Equilibrium
  • KKM theorem
  • L.C.-space
  • u-majorized mapping

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics

Cite this

A fixed point theorem with application to abstract economy. / Huang, C. H.; Chu, Liang-Ju.

In: Journal of Nonlinear and Convex Analysis, Vol. 17, No. 1, 01.01.2016, p. 177-184.

Research output: Contribution to journalArticle

@article{57d1009ab7a34abbb7cdcf22fe17f85a,
title = "A fixed point theorem with application to abstract economy",
abstract = "This paper provides an extension of the classical general equilibrium model to the setting of l.c.-spaces, which are infinite dimensional topological spaces without linear structure. By using a KKM theorem, we establish a general fixed point theorem. As an application, we derive a new existence theorem of equilibria for abstract economies involving We-majorized set-valued mappings.",
keywords = "Equilibrium, KKM theorem, L.C.-space, u-majorized mapping",
author = "Huang, {C. H.} and Liang-Ju Chu",
year = "2016",
month = "1",
day = "1",
language = "English",
volume = "17",
pages = "177--184",
journal = "Journal of Nonlinear and Convex Analysis",
issn = "1345-4773",
publisher = "Yokohama Publishers",
number = "1",

}

TY - JOUR

T1 - A fixed point theorem with application to abstract economy

AU - Huang, C. H.

AU - Chu, Liang-Ju

PY - 2016/1/1

Y1 - 2016/1/1

N2 - This paper provides an extension of the classical general equilibrium model to the setting of l.c.-spaces, which are infinite dimensional topological spaces without linear structure. By using a KKM theorem, we establish a general fixed point theorem. As an application, we derive a new existence theorem of equilibria for abstract economies involving We-majorized set-valued mappings.

AB - This paper provides an extension of the classical general equilibrium model to the setting of l.c.-spaces, which are infinite dimensional topological spaces without linear structure. By using a KKM theorem, we establish a general fixed point theorem. As an application, we derive a new existence theorem of equilibria for abstract economies involving We-majorized set-valued mappings.

KW - Equilibrium

KW - KKM theorem

KW - L.C.-space

KW - u-majorized mapping

UR - http://www.scopus.com/inward/record.url?scp=84957097451&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84957097451&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84957097451

VL - 17

SP - 177

EP - 184

JO - Journal of Nonlinear and Convex Analysis

JF - Journal of Nonlinear and Convex Analysis

SN - 1345-4773

IS - 1

ER -